# SDR ABXA20130924546

- Difficulty date: September 14, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 93,595 hours, 25,359 cycles
- Engine: Ge CF680C2B6
- Engine time: 42,452 hours, 16,101 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BLOCKOUT, EICAS MESSAGE RT ENGINE FIRE LP1.   PERFORMED RT ENGINE FIRE LP1 OPS CHECKED IAW AMM 23-11-00.  EICAS ERASE PROCEDURE IAW AMM 31-41-00-2.  NO FURTHER FAULTS NOTED.  OPS CHECKED NORMAL.
